# SDR SWAA2019102838257

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 20,726 hours, 9,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LOWER INBOARD TRAILING EDGE CAVITY, WAFFLE PLATE OUTBOARD OF PANEL 551DB, STA. IRSS. 217, CRACKED.         / R&R WAFFLE PLATE IAW SRM & DWG.
